VOL. 44 · NO. 2 | 1992
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 44 (2), (1992)
No abstract available
Articles
Wu-Yi Hsiang
Tohoku Math. J. (2) 44 (2), 151-175, (1992) DOI: 10.2748/tmj/1178227334
KEYWORDS: 53C35, 53C20, 58E15
No abstract available
Tadashi Ashikaga
Tohoku Math. J. (2) 44 (2), 177-200, (1992) DOI: 10.2748/tmj/1178227335
KEYWORDS: 14J17, 14B05, 32S10, 32S25, 32S55
No abstract available
Salah A. A. Emara
Tohoku Math. J. (2) 44 (2), 201-210, (1992) DOI: 10.2748/tmj/1178227336
KEYWORDS: 46E30, 42B10, 47B38
No abstract available
Hidenori Katsurada
Tohoku Math. J. (2) 44 (2), 211-218, (1992) DOI: 10.2748/tmj/1178227337
KEYWORDS: 11E08, 11E95, 11M41
No abstract available
Shôichi Watanabe
Tohoku Math. J. (2) 44 (2), 219-231, (1992) DOI: 10.2748/tmj/1178227338
KEYWORDS: 11R04, 11R29
No abstract available
Jun Yu Wang, Da Wei Zheng, Xue Kong Wang
Tohoku Math. J. (2) 44 (2), 233-242, (1992) DOI: 10.2748/tmj/1178227339
KEYWORDS: 34B15, 34E10
No abstract available
Tomoji Tomuro
Tohoku Math. J. (2) 44 (2), 243-250, (1992) DOI: 10.2748/tmj/1178227340
KEYWORDS: 57S20
No abstract available
Osamu Kobayashi
Tohoku Math. J. (2) 44 (2), 251-258, (1992) DOI: 10.2748/tmj/1178227341
KEYWORDS: 53C21, 58D27, 58E11
No abstract available
Xin Hou Hua
Tohoku Math. J. (2) 44 (2), 259-270, (1992) DOI: 10.2748/tmj/1178227342
KEYWORDS: 30D20
No abstract available
Cheol Min Jang
Tohoku Math. J. (2) 44 (2), 271-277, (1992) DOI: 10.2748/tmj/1178227343
KEYWORDS: 30D05, 58F23
No abstract available
Sundaram Thangavelu
Tohoku Math. J. (2) 44 (2), 279-298, (1992) DOI: 10.2748/tmj/1178227344
KEYWORDS: 42C10, 33C45
No abstract available
Hiroyasu Izeki
Tohoku Math. J. (2) 44 (2), 299-304, (1992) DOI: 10.2748/tmj/1178227345
KEYWORDS: 53C21
No abstract available
Back Matter
Tohoku Math. J. (2) 44 (2), (1992)
No abstract available
Back to Top